# SDR UALA2011080103982

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 81,179 hours, 13,113 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FLUID LEAK NR 2 ENGINE.  FOUND NR 2 ENGINE INBOARD UPPER REVERSER ACTUATOR LEAKING 5 DROPS PER MINUTE.
